Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 290, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 13, 2011, 6:49 PM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 56 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2011, 6:49 PM EDT (22:49 UTC)
- Expired
- Aug 13, 2011, 7:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 109 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:12 PM EDT | HAIL 1 | 8 Nw Lafayette, IN | |
| Aug 13, 7:14 PM EDT | HAIL 1 | 8 Nw Lafayette, IN | |
| Aug 13, 7:20 PM EDT | HAIL 0.75 | 5 Se Otterbein, IN | |
| Aug 13, 7:23 PM EDT | HAIL 0.25 | 3 Wnw West Lafayette, IN | |
| Aug 13, 7:25 PM EDT | HAIL 0.5 | 3 Nw West Lafayette, IN | |
| Aug 13, 7:25 PM EDT | HAIL 0.75 | 5 Nw Lafayette, IN | |
| Aug 13, 7:25 PM EDT | HAIL 0.75 | West Lafayette, IN | |
| Aug 13, 7:27 PM EDT | HAIL 0.75 | West Lafayette, IN | |
| Aug 13, 7:28 PM EDT | TSTM WND DMG | Battle Ground, IN | TREES DOWN...NO SIZE AVAILABLE |
| Aug 13, 7:30 PM EDT | TSTM WND DMG | West Lafayette, IN | MULTIPLE TREES DOWN 3-4 INCHES IN DIAMETER |
| Aug 13, 7:31 PM EDT | TSTM WND DMG | Battle Ground, IN | SEVERAL TREES DOWN. PEA SIZED HAIL. ESTIMATED WINDS OF 60 MPH. |
| Aug 13, 7:32 PM EDT | HAIL 0.75 | West Lafayette, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:12 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7333 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS53 KIND 132249
SVRIND
INC157-171-132345-
/O.NEW.KIND.SV.W.0290.110813T2249Z-110813T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
649 PM EDT SAT AUG 13 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 745 PM EDT
* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BOSWELL...OR 10 MILES SOUTH OF FOWLER...AND
MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINE VILLAGE AROUND 705 PM EDT...
WEST LAFAYETTE AND PURDUE UNIVERSITY AROUND 745 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 172 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4056 8670 4040 8670 4045 8739 4048 8740
4048 8710 4056 8710 4057 8709
TIME...MOT...LOC 2248Z 269DEG 18KT 4047 8737
WIND...HAIL <50MPH 1.00IN
$$
PUMA3 follow-up statements
056
WWUS53 KIND 132308
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 PM EDT SAT AUG 13 2011
INC157-171-132345-
/O.CON.KIND.SV.W.0290.000000T0000Z-110813T2345Z/
TIPPECANOE-WARREN-
708 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 745 PM EDT...
AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF WEST LAFAYETTE...OR 11 MILES
NORTHWEST OF LAFAYETTE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST LAFAYETTE AND PURDUE UNIVERSITY AROUND 725 PM EDT...
BATTLE GROUND AROUND 735 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4056 8670 4040 8670 4045 8739 4048 8740
4048 8710 4056 8710 4057 8709
TIME...MOT...LOC 2309Z 269DEG 22KT 4050 8703
WIND...HAIL <50MPH 1.00IN
$$
PUMA538
WWUS53 KIND 132319
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
719 PM EDT SAT AUG 13 2011
INC171-132327-
/O.CAN.KIND.SV.W.0290.000000T0000Z-110813T2345Z/
WARREN-
719 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4056 8702 4056 8670 4040 8670 4043 8709
4056 8710 4057 8709 4057 8703
TIME...MOT...LOC 2317Z 273DEG 23KT 4047 8700
$$
INC157-132345-
/O.CON.KIND.SV.W.0290.000000T0000Z-110813T2345Z/
TIPPECANOE-
719 PM EDT SAT AUG 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TIPPECANOE COUNTY UNTIL 745 PM EDT...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WEST LAFAYETTE...OR 8 MILES NORTHWEST OF
LAFAYETTE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST LAFAYETTE AND PURDUE UNIVERSITY AROUND 730 PM EDT...
BATTLE GROUND AROUND 735 PM EDT...
THIS STORM HAS PRODUCED QUARTER SIZE HAIL 8 MILES NORTHWEST OF
LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4056 8702 4056 8670 4040 8670 4043 8709
4056 8710 4057 8709 4057 8703
TIME...MOT...LOC 2317Z 273DEG 23KT 4047 8700
WIND...HAIL <50MPH 1.00IN
$$
PUMA176
WWUS53 KIND 132344
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
744 PM EDT SAT AUG 13 2011
INC157-132354-
/O.EXP.KIND.SV.W.0290.000000T0000Z-110813T2345Z/
TIPPECANOE-
744 PM EDT SAT AUG 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TIPPECANOE COUNTY
WILL EXPIRE AT 745 PM EDT/645 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4056 8702 4056 8670 4040 8670 4043 8709
4056 8710 4057 8709 4057 8703
TIME...MOT...LOC 2344Z 273DEG 23KT 4046 8677
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:25 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 13, 6:25 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 625 PM EDT SAT AUG 13 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... AN UPPER LEVEL TROUGH WILL BRING SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS CENTRAL INDIANA THIS AFTERNOON AND EVENING. THE PRECIPITATION WILL DIMINISH QUITE A BIT AFTER MIDNIGHT. HOWEVER THE UPPER TROUGH OVER THE EASTERN GREAT LAKES WILL BRING SCATTERED SHOWERS THROUGH SUNDAY ESPECIALLY OVER NORTHEAST SECTIONS. HIGH PRESSURE WILL BUILD BUILD ACROSS OUR REGION MONDAY AND TUESDAY. MODELS INDICATE AN UPPER LEVEL DISTURBANCE MAY AFFECT WESTERN SECTIONS WEDNESDAY. HOWEVER BETTER CHANCES OF THUNDERSTORMS WILL CONTINUE AROUND THURSDAY AS AN UPPER TROUGH AND WEAK COLD FRONT MOVE THROUGH. HIGH PRESSURE WILL BUILD BACK ACROSS OUR REGION FRIDAY AND SATURDAY. && .NEAR TERM /TONIGHT/... THUNDERSTORMS WERE INCREASING ACROSS NORTHERN ILLINOIS AHEAD OF A COLD FRONT AND WITH CAPES OF 2000 TO 3000 J/KG AND VERY LITTLE CAP...SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE THE RULE. SPC CURRENTLY HAS OUR FAR NORTH IN A SEVERE THUNDERSTORM WATCH AND THIS MAY BE EXTENDED SOUTHEAST AS THUNDERSTORMS OVER NORTHERN ILLINOIS DEVELOP FARTHER SOUTH. SREF INDICATES THE WORST OF THE ACTIVITY WILL OCCUR DURING THE 21Z-00Z TIME FRAME AND MAY BEGIN WIND DOWN AFTER THAT. WILL START OUT EASTERN SECTIONS WITH LIKELY POPS AND SCATTERED ELSEWHERE. RAPID REFRESH INDICATES A COUPLE OF LINES OF STORMS WILL BE ACROSS OUR AREA AROUND 00Z...BUT ACTIVITY WILL DIMINISH QUITE A BIT BY MIDNIGHT. THUS WILL USE SPLIT POPS OVERNIGHT WITH ONLY SLIGHT CHANCE POPS MOST AREAS AFTER MIDNIGHT EXCEPT CHANCE POPS STILL IN THE EAST. AS FAR AS TEMPERATURES ARE CONCERNED...MODEL SOUNDINGS SHOW QUITE A BIT OF CLOUD COVER ACROSS OUR EAST AND NORTH LATER TONIGHT AND THIS MAY HOLD UP TEMPERATURES A LITTLE. WILL GO NEAR A MAV/MET BLEND ON TEMPERATURES WEST WHERE SOME CLEARING MAY OCCUR LATER TONIGHT AND A LITTLE WARMER ELSEWHERE. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... FORECAST CHALLENGES FOCUS ON CONTINUED CHANCES FOR PRECIPITATION SUNDAY AND EARLY SUNDAY NIGHT ACROSS THE EAST. WENT WITH A BLEND WITH MOST MODEL AND MODEL GUIDANCE. THE COLD FRONT WILL BE TO OUR EAST...BUT A DEEPENING UPPER TROUGH OVER THE EASTERN GREAT LAKES WILL STILL IMPACT OUR WEATHER SUNDAY. TIME HEIGHT CROSS SECTIONS ALSO SHOW QUITE A BIT OF CLOUDINESS WILL BE ACROSS OUR NORTHERN AND EASTERN SECTIONS SUNDAY...WHILE SOME SUNSHINE WILL OCCUR SOUTHWEST. THE UPPER TROUGH WILL MOVE TO THE CENTRAL APPALACHIANS BY MONDAY AND WELL TO OUR EAST BY TUESDAY. BY THAT TIME A STRONG UPPER RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS. EARLIER SOME MODELS INDICATED AN UPPER LEVEL DISTURBANCE MOVING OVER THE TOP OF THE UPPER RIDGE MIGHT AFFECT BY BY TUESDAY. BUT MODEL CONSENSUS STILL KEEPS US DRY MONDAY AND TUESDAY. WENT NEAR A MOS BLEND ON TEMPERATURES SUNDAY AND MONDAY...EXCEPT A LITTLE WARMER WEST MONDAY AND ALL AREAS TUESDAY. && .LONG TERM/TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE JUST TO OUR EAST WILL STILL DOMINATE OUR WEATHER TUESDAY NIGHT. MODELS MOVE AN UPPER LEVEL DISTURBANCE INTO THE SOUTHERN GREAT LAKES AND MID MISSISSIPPI VALLEY BY LATE WEDNESDAY. WILL CONTINUE LOW THUNDERSTORM CHANCES ACROSS OUR WEST WEDNESDAY. A WEAK COLD FRONT WILL MOVE INTO OUR REGION AROUND THURSDAY KEEPING US WITH A CHANCE OF THUNDERSTORMS. WEAK HIGH PRESSURE BEHIND THE FRONT WILL BUILD ACROSS OUR REGION FRIDAY AND SATURDAY AND MOST MODELS SHOW US DRY BY THEN. THUS DOWNPLAYED HPC POPS FOR FRIDAY AND SATURDAY. DID NOT MAKE ANY SIGNIFICANT CHANGES TO HPC TEMPERATURES IN THE EXTENDED. && .AVIATION /DISCUSSION FOR THE 140000Z TAFS/... BROKEN LINE OF CONVECTION ACROSS EASTERN ILLINOIS HAS THE SUPPORT OF A SURFACE COLD FRONT AND AN UPPER WAVE...SO EXPECTING THIS LINE TO HOLD TOGETHER FOR THE MOST PART AS IT MOVES THROUGH THE LOCAL AREA. AS A RESULT...CONVECTIVE POTENTIAL IN THE VICINITY OF THE TAF SITES IS QUITE HIGH THIS EVENING. APPEARS UPPER WAVE ASSOCIATED WITH THE CONVECTION WILL PASS SOUTHEAST OF THE TAF SITES AROUND 140500Z...SO CONVECTIVE THREAT SHOULD DIMINISH BY THAT TIME. BRIEF IFR VISIBILITY RESTRICTIONS AND SURFACE WIND GUSTS TO ABOUT 35 KTS PROBABLE IN THE HEAVIER CELLS. OTHERWISE...IN THE WAKE OF CONVECTION/FRONTAL PASSAGE...APPEARS THERE IS GOOD POTENTIAL FOR LOW MVFR...OR POSSIBLY IFR...CEILINGS TO DEVELOP TOWARDS SUNRISE ON SUNDAY...AFTER 141000Z OR SO. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....JH AVIATION...JAS
Hazardous weather outlook, Aug 13, 4:45 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 445 PM EDT SAT AUG 13 2011 INZ021-028>031-035>049-051>057-060>065-067>072-142045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 445 PM EDT SAT AUG 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS CENTRAL INDIANA THROUGH THIS EVENING. THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. THE STORMS WILL ALSO PRODUCE DANGEROUS LIGHTNING AND BRIEF HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS CENTRAL INDIANA BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. HOWEVER THUNDERSTORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...DANGEROUS LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH REPORTS THROUGH THIS EVENING AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN/SMF
In the hours before
Special weather statement, Aug 13, 2:50 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT SAT AUG 13 2011
INZ067-131930-
KNOX-
250 PM EDT SAT AUG 13 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN KNOX COUNTY UNTIL 330 PM
EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT CARMEL...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
DECKER AROUND 325 PM EDT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3848 8775 3851 8765 3854 8767 3857 8765
3865 8726 3852 8726 3850 8730 3854 8735
3851 8737 3854 8740 3853 8746 3849 8749
3849 8757 3844 8760 3845 8766 3843 8767
3842 8775 3845 8773 3846 8776
TIME...MOT...LOC 1850Z 264DEG 24KT 3843 8782
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:50 PM EDT | Special Weather Statement | IND | Knox | 40 min |
| Aug 13, 7:22 PM EDT | Special Weather Statement | IND | Parke, Vermillion | 38 min |
| Aug 13, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 45 min |
| Aug 13, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 41 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.